Article (Scientific journals)
On an extension of the H^k n curvature flow
Li, Yi
2012In Science China Mathematics, 55 (1), p. 99-118
Peer Reviewed verified by ORBi
 

Files


Full Text
On an extension of the Hk mean curvature flow.pdf
Publisher postprint (319.35 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Li, Yi ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit ; Harvard University > Mathematics
External co-authors :
no
Language :
English
Title :
On an extension of the H^k n curvature flow
Publication date :
January 2012
Journal title :
Science China Mathematics
ISSN :
1869-1862
Publisher :
Springer
Volume :
55
Issue :
1
Pages :
99-118
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 03 February 2017

Statistics


Number of views
50 (4 by Unilu)
Number of downloads
39 (3 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
3
OpenCitations
 
4
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu